# SDR 08FDEA03933

- Difficulty date: September 18, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 41,722 hours, 28,113 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 6922241
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, I/B AILERON O/B L/E SEAL MOUNT BRACKET/UNDERWING PANEL MOUNT BRACKET CRACKED 10 INCH I/B FROM O/B END OF AILERON REMOVED SEAL MOUNT BRACKET AND ATTACH ANGLE, FABRICATED NEW "U" CHANNEL.  FABRICATED NEW ATTACH ANGLE, HEAT TREATED TO T4 CONDITION.  U CHANNEL AND ATTACH ANGLE WERE TREATED, PRIMED, AND TOP COATED.  U CHANNEL AND ATTACH ANGLE INSTALLED REF SRM 51-30-2.  DWR 69-22241, 65-19288, GMM 7-0-1-001.  THIS IS CLASSIFIED AS A MINOR REPAIR.
